Previous |  Up |  Next


[FK] Fujita H., Kato T.: On the Navier-Stokes initial value problem I. Arch. Rat. Mech. Anal. 16, 269-315 (1964). MR 0166499 | Zbl 0126.42301
[FM] Fujiwara D., Morimoto H.: An $L_r$-theorem of the Helmholtz decomposition of vector fields. J. Fac. Sci. Univ. Tokyo, Sect. IA Math. 24, 685-700 (1977). MR 0492980 | Zbl 0386.35038
[Gi1] Giga Y.: Analyticity of the Semigroup Generated by the Stokes Operator in $L_r$-Spaces. Math. Z. 178, 297-329 (1981). MR 0635201 | Zbl 0473.35064
[Gi2] Giga Y.: Domains in $L_r$-spaces of fractional powers of the Stokes operator. to appear in Archive Rat. Mech. Anal.
[GiЗ] Giga Y.: Regularity criteria for weak solutions of the Navier-Stokes system. Preprint. MR 0843578 | Zbl 0598.35094
[K] Kato T.: Nonlinear evolution equations in Banach spaces. Proc. Symp. Appl. Math. 17, 50-67, New York: American Mathematical Society 1965. MR 0184099 | Zbl 0173.17104
[La] Ladyzhenskaja O.A.: The Mathematical Theory of Viscous Incompressible Flow. New York, London, Paris: Gordon and Breach 1969. MR 0254401
[L] Lions J. L.: Quelques méthodes de résolution des problémes aux limites non linéaires. Paris: Dunod 1969. MR 0259693 | Zbl 0189.40603
[M] Masuda K.: On the stability of incompressible viscous fluid motions past objects. J. Math. Soc. Japan 27, 294-327 (1975). MR 0440224 | Zbl 0303.76011
[S] Serrin J.: The initial value problem for the Navier-Stokes equations. Nonlinear Problems (R. Langer ed.), 69-98, Madison: The University of Wisconsin press 1963. MR 0150444 | Zbl 0115.08502
[So] Sohr H.: Zur Regularitätstheorie der instationären Gleichungen von Navier-Stokes. Math. Z. 184, 359-376 (1983). MR 0716283 | Zbl 0506.35084
[Sol] Solonnikov V. A.: Estimates for solutions of nonstationary Navier-Stokes equations. J. Soviet Math. 8, 467-529 (1977). Zbl 0404.35081
[SW] Sohr H., Wahl W. von: On the Singular Set and the Uniqueness of Weak Solutions of the Navier-Stokes Equations. Sonderforschungsbereich 72 "Approximation und Optimierung", Universität Bonn. Preprint no. 635 (1984). MR 0762786
[W1] Wahl W. von: Über das Verhalten für $t \rightarrow 0$ der Lösungen nichtlinearer parabolischer Gleichungen, insbesondere der Gleichungen von Navier-Stokes. Sonderforschungsbereich 72 "Approximation und Optiraierung", Universität Bonn. Preprint no. 602 (1983). Berichtigung hierzu. Sonderforschungsbereich 72 "Approxirmation und Optimierung", Universität Bonn. Preprint-Reihe (1983). MR 0742689
[W2] Wahl W. von: Regularity Questions for the Navier-Stokes Equations. Approximation Methods for Navier-Stokes Problems. Proceedings, Paderborn, Germany 1979. Lecture Notes in Mathematics 771 (1900). MR 0566019
[WЗ] Wahl W. von: Regularitätsfragen für die instationären Navier-Stokesschen Gleichungen in höheren Dimensionen. J. Math. Soc. Japan 32, 263-283 (1980). MR 0567419
[W4] Wahl W. von: Regularity of Weak Solutions of the Navier-Stokes Equations. To appear in the Proceedings of the 1983 AMS Summer Institute on Nonlinear Functional Analysis and Applications. Proceedings of Symposia in Pure Mathematics. Am. Math. Soc.: Providence, Rhode Island. MR 0843635
Partner of
EuDML logo